×

Found 166 Documents (Results 1–100)

100
MathJax

Diophantine equations and the evolution of algebra. (English. Russian original) Zbl 0724.01001

Transl., Ser. 2, Am. Math. Soc. 147, 85-100 (1990); translation from Proc. Int. Congr. Math., Berkeley/Calif. 1986, Vol. 2, 1612-1628 (1987).
MSC:  01A05 11-03
PDF BibTeX XML Cite
Full Text: DOI

Homeomorphisms of the circle, modifications of functions, and Fourier series. (English. Russian original) Zbl 0722.42004

Transl., Ser. 2, Am. Math. Soc. 147, 51-64 (1990); translation from Proc. Int. Congr. Math., Berkeley/Calif. 1986, Vol. 2, 976-989 (1987).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

all top 5

Author

Year of Publication

all top 3

Classification